# SDR DALA2024052305447

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 61,264 hours, 31,981 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 CORROSION INTERCONNECTING STRUT OB FLAP AND MISSING WORD TOP PLACARD L H WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT OB FLAP AS PER A320 FAM AMM-27-51 -44-000-001-A AND AS PER A320 FAM AMM 27-51-44-400-001-A. (0352524)
